# SDR HEEA083779

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,949 hours
- Engine: Allsn 250C*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 23064560
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE SEEPING OIL. REPLACED WITH SERVICEABLE PART.
